# SDR NX4R000011

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: General aviation
- Aircraft: N716ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844098
- Aircraft time: 4,346 hours
- Engine: Cont IO360*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 67271000
- Condition: Broken
- Location: Fuselage
- Part time: 4,346 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE PILOT RETRACTED THE LANDING GEAR.  THE GEAR "UNSAFE LIGHT" REMAINED ILLUMINATED. ALSO THE ATC TOWER CONTROLLER ADVISED THE CREW THAT THEIR NLG APPEARED TO REMAIN IN THE DOWN POSITION.  AN UNEVENTFUL LANDING WAS MADE AND THE LANDING GEAR INSPECTED.  THE NLG HYD ACTUATOR FUSELAGE ATTACH FITTING HAD BROKEN, ALLOWING THE ACTUATOR TO COME LOOSE AND NO LONGER APPLY TENSION TO THE DOWNLOCK SYS.
